Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

High LFT levels. Have Lichen planus. On steroid injections. Are these problems related?

hello Dr., i am 35, facing Lichen Planus for past two years, LFT is bad, Leucocytes 11,640, SGOT 39.8, SGPT 63.7, Alkaline Phosphatase 120.6, AG ratio 0.6, S Bilirubin 1.1 mg%.

Got ultrasound done, the report is good.

i have been taking steroids injections to treat Lichen Planus, took six last march'12 and 4 till april'13.

Does Lichen Planus occur due to Liver Infection?

please guide.
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  171
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to healthcare magic.
Thank you for your query.

Your liver function report is not so bad.
SGPT is mildly elevated.
SGOT, S.bilirubin & alkaline phosphatase are normal
The major abnormality is altered AG ratio.
But it should be correlated with clinical feature & other blood test.

There is no correlation between lichen planus & liver infection.

Take care.
Answered: Fri, 26 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor